# SDR 96UAL900755

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7256U
- Make and model: Boeing 727222
- Aircraft serial: 21403
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATING ABOVE 3000 POUNDS FUEL FLOW 1.75 EPR 82 PERCENT N1.   A METAL RAPPING IS FELT IN THE THROTTLE AT HIGHER POWER SETTINGS.
